# SDR ASAA201912031462

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 24,193 hours, 7,809 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATED ON RECALL PRIOR TO TOP OF DESCENT AND EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 21-53 TASK 821 R PACK LIGHT IS ON DURING MASTER CAUTION RECALL, NO FAULTS FOUND, GROUND VERIFICATION CHECKS GOOD. THIS CLEARS MEL 21-32B.
